Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Triangle formulas in the complex plane


Author: Philip J. Davis
Journal: Math. Comp. 18 (1964), 569-577
MSC: Primary 30.01
DOI: https://doi.org/10.1090/S0025-5718-1964-0167602-8
MathSciNet review: 0167602
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Davis, ``On simple quadratures,'' Proc. Amer. Math. Soc., v. 4, 1953, p. 127-136. MR 0057938 (15:295d)
  • [2] I. J. Schoenberg, Approximations: Theory and Practice, Notes by L. H. Lange on a series of lectures at Stanford University, Stanford, Calif., 1955.
  • [3] P. Davis & H. Pollak, ``On the analytic continuation of mapping functions,'' Trans. Amer. Math. Soc., v. 87, 1958, p. 198-225. MR 0095254 (20:1760)
  • [4] Roland Deaux, Introduction to the Geometry of Complex Numbers, Ungar, New York, 1956. MR 0086745 (19:236f)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30.01

Retrieve articles in all journals with MSC: 30.01


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0167602-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society